Correlation Engine 2.0
Clear Search sequence regions


Sizes of these terms reflect their relevance to your search.

Human papillomavirus vaccination (HPVV) was included in the national immunization program in 2013 in Japan. However, the Japanese government suspended proactive recommendations 2 months after this decision because various adverse events following the vaccination were reported by the media. More than 6 years have already passed since the suspension of proactive recommendations of all available vaccines in Japan. Although no causal relationship between the adverse effects and HPVV has been confirmed, the Japanese government has not withdrawn the suspension. Thus, it is important to show various possible causes of the adverse events other than HPVV. It is attempted to describe the possible contribution of the misunderstanding regarding the symptoms of postural tachycardia syndrome, deconditioning, and exercise-induced hyperalgesia as the adverse effects of HPVV in this review article. © 2020 Japan Society of Obstetrics and Gynecology.

Citation

Yuko Ishizaki, Harumi Gomi. Human papillomavirus vaccination and postural tachycardia syndrome, deconditioning and exercise-induced hyperalgesia: An alternate interpretation of the reported adverse reactions. The journal of obstetrics and gynaecology research. 2020 May;46(5):678-683

Expand section icon Mesh Tags

Expand section icon Substances


PMID: 32153078

View Full Text